American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Bobo Hua and Jürgen Jost. Geometric analysis aspects of infinite semiplanar graphs with nonnegative curvature II. Trans. Amer. Math. Soc. 367 (2015) 2509-2526.
Abstract, references, and article information   
View Article: PDF

[2] Alessia E. Kogoj. A Liouville-type Theorem on half-spaces for sub-Laplacians. Proc. Amer. Math. Soc. 143 (2015) 239-248.
Abstract, references, and article information   
View Article: PDF

[3] Andrea Bonfiglioli and Ermanno Lanconelli. A new characterization of convexity in free Carnot groups. Proc. Amer. Math. Soc. 140 (2012) 3263-3273.
Abstract, references, and article information   
View Article: PDF

[4] Camille Petit. Harmonic functions on hyperbolic graphs. Proc. Amer. Math. Soc. 140 (2012) 235-248. MR 2833536.
Abstract, references, and article information   
View Article: PDF

[5] David Kalaj and Matti Vuorinen. On harmonic functions and the Schwarz lemma. Proc. Amer. Math. Soc. 140 (2012) 161-165. MR 2833528.
Abstract, references, and article information   
View Article: PDF

[6] Bobo Hua. Harmonic functions of polynomial growth on singular spaces with nonnegative Ricci curvature. Proc. Amer. Math. Soc. 139 (2011) 2191-2205. MR 2775397.
Abstract, references, and article information   
View Article: PDF

[7] Luis J. Alías, Ana Hurtado and Vicente Palmer. Geometric analysis of Lorentzian distance function on spacelike hypersurfaces. Trans. Amer. Math. Soc. 362 (2010) 5083-5106. MR 2657673.
Abstract, references, and article information   
View Article: PDF

[8] Aleix Ruiz de Villa and Xavier Tolsa. Characterization and semiadditivity of the $\mathcal C^1$-harmonic capacity. Trans. Amer. Math. Soc. 362 (2010) 3641-3675.
Abstract, references, and article information   
View Article: PDF

[9] Zhen-Qing Chen. On notions of harmonicity. Proc. Amer. Math. Soc. 137 (2009) 3497-3510. MR 2515419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Enrico Priola and Jerzy Zabczyk. On bounded solutions to convolution equations. Proc. Amer. Math. Soc. 134 (2006) 3275-3286. MR 2231912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andrea Bonfiglioli and Ermanno Lanconelli. Maximum principle on unbounded domains for sub-Laplacians: A potential theory approach. Proc. Amer. Math. Soc. 130 (2002) 2295-2304. MR 1896411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. K. Getoor. Finely $\mu$-harmonic functions of a Markov process. Trans. Amer. Math. Soc. 354 (2002) 901-924. MR 1867363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Cho-Ho Chu, Titus Hilberdink and John Howroyd. A matrix-valued Choquet--Deny theorem. Proc. Amer. Math. Soc. 129 (2001) 229-235. MR 1784024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Miroslav Englis. A mean value theorem on bounded symmetric domains. Proc. Amer. Math. Soc. 127 (1999) 3259-3268. MR 1625737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Francesco Uguzzoni. A Liouville-type theorem on halfspaces for the Kohn Laplacian. Proc. Amer. Math. Soc. 127 (1999) 117-123. MR 1458268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Magnus Carlehed. A relation between the pluricomplex and the classical Green functions in the unit ball of $\mathbf{C}^n$. Proc. Amer. Math. Soc. 125 (1997) 1767-1770. MR 1389508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Shiu-Yuen Cheng, Luen-Fai Tam and Tom Y.-H. Wan. Harmonic maps with finite total energy. Proc. Amer. Math. Soc. 124 (1996) 275-284. MR 1307503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paolo M. Soardi. Rough isometries and Dirichlet finite harmonic functions on graphs . Proc. Amer. Math. Soc. 119 (1993) 1239-1248. MR 1158010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jun Kigami. Harmonic calculus on p.c.f.\ self-similar sets . Trans. Amer. Math. Soc. 335 (1993) 721-755. MR 1076617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. Northshield. Amenability and superharmonic functions . Proc. Amer. Math. Soc. 119 (1993) 561-566. MR 1164149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Shi Ying Zhao. On the weighted $L^p$-integrability of nonnegative $\mathcal{M}$-superharmonic functions . Proc. Amer. Math. Soc. 115 (1992) 677-685. MR 1101993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. R. Adams. Superharmonic functions on foliations . Trans. Amer. Math. Soc. 330 (1992) 625-635. MR 1033232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Domingo Toledo. Bounded harmonic functions on coverings . Proc. Amer. Math. Soc. 104 (1988) 1218-1219. MR 946628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Z. R. Pop-Stojanović. Continuity of excessive harmonic functions for certain diffusions . Proc. Amer. Math. Soc. 103 (1988) 607-611. MR 943091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bernt Øksendal. Finely harmonic functions with finite Dirichlet integral with respect to the Green measure . Trans. Amer. Math. Soc. 287 (1985) 687-700. MR 768734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Adam Korányi and J. C. Taylor. Fine convergence and admissible convergence for symmetric spaces of rank one . Trans. Amer. Math. Soc. 263 (1981) 169-181. MR 590418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] P. M. Gauthier, M. Goldstein and W. H. Ow. Uniform approximation on unbounded sets by harmonic functions with logarithmic singularities . Trans. Amer. Math. Soc. 261 (1980) 169-183. MR 576870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Donna Kumagai. Subharmonic functions and uniform algebras . Proc. Amer. Math. Soc. 78 (1980) 23-29. MR 548077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Anna Maria Mantero. Modified Poisson kernels on rank one symmetric spaces . Proc. Amer. Math. Soc. 77 (1979) 211-217. MR 542087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Luc Lemaire. Harmonic nonholomorphic maps from a surface to a sphere . Proc. Amer. Math. Soc. 71 (1978) 299-304. MR 0501102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2